# SDR 2003FA0000478

- Difficulty date: April 27, 2003
- Submitted: May 13, 2003
- Operation: General aviation
- Aircraft: N429P
- Make and model: Beech A36
- Aircraft serial: E3356
- Engine: Pwa PT6*
- Engine time: 294 hours, 190 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 5322012166
- Condition: Sheared
- Location: Nlg
- Part time: 294 hours, 190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOTS PREFLIGHT, FOUND THE NUT LAYING ON THE GROUND FOR THE LOWER NOSE GEAR BOLT (532.20.12.166). THIS BOLT ATTACHES THE INNER SHOCK STRUT TUBE (LOWER) TO THE NOSE GEAR FORK, AND RETAINES THE INNER SLEEVE PLUG. THE BOLT WAS SHEARED OF FLUSH WITH THE NUT, THERE WERE SIGNS OF EXSISTING CORROSION AT THE FRACTURE LINE.
